# SDR UALA2009082402631

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 37,416 hours, 10,175 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004108
- Part serial: 148
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERROGATED RT PIMU FOUND EEC CH-A FAULT CAT 2, EEC CH-A N1 RANGE FAIL.  CHECKED WIRING TO CH-A N1 PROBE CONTINUITY .7 OHMS. TO EEC.  FOUND N1 PROBE OPEN PINS 1-2.  SHOULD BE 301-369 OHMS.  NEED TO CHANGE N1 PROBE.  REPLACED EEC NR 2 ENG PER 73 -21-04, NEED OP CHECK.  NR 2 ENG EEC OP CHECKED NORMAL ON RUN - TEST NR 6, NO FAULTS.  STATIC TEST NR 7 CHECKED GOOD, NO FAULTS.
